# SDR UPS02239723

- Difficulty date: September 17, 2002
- Submitted: October 14, 2002
- Operation: Air carrier
- Aircraft: N930UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19096
- Aircraft time: 55,788 hours, 41,899 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK ON LEFT O/B AILERON NR 3 HINGE FITTING ON WING.  LEFT O/B AILERON REMOVED IAW MM 27-10-10.  HINGE FITTING NR 3 REMOVED IAW SRM 51-30-02.  NEW HINGE FITTING INSTALLED IAW DRAWING 65-19275.
